# SDR DALA1125389211

- Difficulty date: April 9, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 41,695 hours, 22,268 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED INTO SLC DUE TO AN ELECTRICAL ODOR EMANATING FROM THE RIGHT AFT LAVATORY.  MAINTENANCE TROUBLESHOT PER MANUAL.  RAN PACKS USING ENGINE AND APU AIR.  NO ODOR COMING FROM AIR CONDITIONING OUTLETS.  FOUND OVERHEATED CEILING LIGHT BALLAST AT ROW 37 AND DIMMER CONTROL FUSES BLOWN.  REMOVED AND REPLACED FUSES AND BALLAST.  ALL OPERATION CHECKS GOOD.
